MAUDE Adverse Event Report: Drägerwerk AG & Co. KGaA Atlan A350; Anesthesia Units

Drägerwerk AG & Co. KGaA Atlan A350; Anesthesia Units
Model Number 8621500
Medical Device Problem Codes No Device Output (1435); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia machine malfunctioned during operation.The monitor became inoperable (black screen) and ventilation failed.The patient could be ventilated without difficulty using a manual resuscitation bag.No patient injury reported.
 
Additional Manufacturer Narrative
The investigation was done on the provided information only.During on-site inspection the main circuit board m48.1 and the microsd card were identified to be faulty and were replaced.In the case of a faulty processor board, the device issues an alarm and stops automatic ventilation.In this state, the procedure can be continued by manually ventilating the patient via the manual ventilation bag.Spontaneous breathing is also possible.After replacement of the m48.1 board and the microsd card the device was tested and confirmed to be operating per manufacturer's specification.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.The field failure rate is subject to permanent monitoring by the responsible product quality board and is rated as acceptable.

Brand Name
Atlan A350
Common Device Name
Anesthesia Units
Manufacturer (Section D)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
+49(451)8822868
MDR Report Key25841824
Report Number9611500-2026-00374
Device Sequence Number10382767
Product Code BSZ
UDI-Device Identifier04048675556176
UDI-Public(01)04048675556176(11)251023(93)8621500-22
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8621500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown